| Catalog Number |
113712000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Fracture, Arm (2351); No Code Available (3191)
| Date of Event |
01/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
Event or Problem Description
It was reported that patient fell and broke mid shaft humerus; the patient had a periprosthetic fracture.The incident involved the left shoulder.The implant date is unknown.There was a revision procedure on (b)(6) 2019.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.